# SDR 2007UALA00783

- Difficulty date: March 15, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 65,827 hours, 10,773 cycles
- Engine: Pwa PW4060
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE CAVITY, WEB CRACKED AT LES 588.   DAMAGE TO WING FIXED LEADING EDGE NOSE BEAM WEB.  AFFECTED SRM REPAIR PROCEDURE.  VERIFIED CRACK CONTAINED BY STOP DRILLS PER HFEC NDT 51-00-19, PRT 6.  FABRICATED REPAIR PARTS AND INSTALLED PER SRM 57-41-13.  A/C READY FOR SERVICE.
